Stroke prevention flyers

Common Questions and Answers about Stroke prevention flyers

stroke

Avatar n tn i was having sex right stroke after stroke and when i was about to ejeculate i felt that the condom has bust and i withdrew but when i withdrew i ejeculate but out side the vagina and im not sure if i had contact with the skin but when i withdrew to see the broke condom immidietly ejculated
Avatar f tn You might try making up some flyers and asking your local liquor store if they mind if you put one in the window as well as put them up around your neighborhood. Or at a laundrymat. I say this only because my folks own a laundrymat and have a board up for people to advertise. My vet also allows flyers for "lost pets" so maybe your vet will allow such an advertisement? Best of luck to you and the little one. Sweet of you to try and help him.
Avatar m tn Of course there is a difference in preparation and lowering your risks to help prevent stroke or heart attack. Prevention is always the best approach, as much as possible that is.
Avatar f tn Some OB offices have flyers for programs that help pregnant women, like "Baby First Program." I got a free diaper bag with baby goodies. You can also go to the WIC office to ask for assistance and they should also have flyers. It's going to be OK, mama.
Avatar m tn I used to love the Flyers! But, then they started losing their best players and I started to lose interest. I don't even know who they have now!!!
Avatar m tn I would say in general terms that loss of peripheral vision be it from glaucoma, stroke, retinal disease like retinitis pigmentosa or other causes is usually not something that can be rehabilitated. There are some new computer programs with vision simulators that try to help patients try to rehabilitate the use of lost peripheral vision mainly from stroke and there has be at least some encouraging, though limited, results with that.
Avatar n tn Treatment of stroke depends on whether the stroke is ischemic or hemorrhagic and on the underlying cause of the condition. The long-term goals of treatment include rehabilitation and prevention of additional strokes. In your uncle’s case it could be ischaemic or hemorrhagic stroke due to high BP. If it is a ischaemic infarct, anti platelet drugs, anti coagulants and thrombolytics are employed in the treatment. If it is hemorrhagic infarct the hematoma needs to be evacuated with surgery.
Avatar m tn Search for ‘Antiplatelet therapy for secondary prevention of stroke’. Under Aspirin, you will get the details. Good Luck. Hope this helped and do keep us posted.
Avatar f tn If he was falling frequently, sometimes the risk of staying on these meds (bleeding with fall that could lead to death) outweighs the benefit (stroke prevention which is a few percent per year), which is something his physician needs to determine. Given his age, and history of blood in stool and falls, it is reasonable to keep him on warfarin (coumadin), especially due to the evidence in people over 75 on Pradaxa, and the difficulty of reversal with Xarelto given his falls history.
Avatar n tn I have a project to do for my finials as a dental hygienist&therapist. I have chosen 'frequent flyers and dental health' Special referance to business people and the effect of frequeny flying on their oral health. I can not find any surveys relating to this topic.
Avatar n tn Though they are of no immediate threat, all these causes, and the presence of ischemic changes can be a risk factor for future stroke.
Avatar m tn I'm a 50 year old male with a family history of heart disease and stroke and am trying to prevent it if possible. I exercise daily and maintain a healthy diet. Will this be good enough in the long run? I tend to worry about it too much because of the problems my parents had but I think my numbers are good. BP runs about 115/65 on average and my total cholesterol is about 100, HDL 45. My glucose is about 85 so hopefully this will keep me out of trouble.
Avatar m tn And by the way, the flyers are gonna win the cup, lol. Well not at the rate theyre going now after that loss yesterday.
Avatar n tn After reading the studies use one to back up your suggestion for an alternative treatment. Stroke can be caused by both clots and bleeds. Plavix is generally prescribed following a stroke from a clot. Often clots are caused by simple dehydration and inactivity. If you go off the Plavix keep well hydrated at all times with electrolytes.
Avatar f tn Though they are of no immediate threat, all these causes, and the presence of ischemic changes can be a risk factor for future stroke. Hence, prevention methods should include a healthy lifestyle, and a combination of diet, exercise, and medicines. Please discuss with your treating doctors.
Avatar n tn When blood flow to the brain is suddenly stopped, this is a stroke. A stroke is accompanied by clinical symptoms such as weakness on one side, slurred speech, visual problems, or problems with thinking or language. For example, a MRI report might mention left sided brain changes that suggest the appearance of a stroke. If this is the cause of a patient?
Avatar f tn is there a book or other info to help your spouse and family after you have had a stroke.
Avatar f tn ca for more information and prevention ideas. And, of course, your doctor is the best resource. Good luck!
Avatar m tn I am a 73-year-old female, generally in very good health with low risk factors for stroke or heart disease. Past hypertension and hyperlipidemia have been well-controlled with medication for more than ten years. In April 2011 my total cholesterol was 147; LDL 84; TG 85; HDL 46. Last week I suffered a cryptogenic stroke of the left temporal cortex that presented with garbled speech and difficulty drinking from a cup. (Both symptoms have since resolved completely.
5848391 tn?1380728642 You should really see a doctor if the headaches are so bad. If you keep taking any pain reliever it just causes rebound migraines. If it is the worst migraine that you can imagine, go to the ER. It could be a stroke. That's how my stroke started. It went on for 3 weeks before it fully erupted. See a doctor.